MathSciNet Relay Station
MathSciNet bibliographic data
MR2302583 03E05 (03E02 03E04)
Stanley, M. C. Cofinality changes required for a large set of unapproachable ordinals below $\aleph_{\omega+1}$. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2619–2622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement